# SDR SWAA2021062874835

- Difficulty date: May 20, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB FWD SHIELD RBL23; BS420+18.7'; WL157 ; / [01] EVALUATED FCB FWD SHIELD RBL 23; BS 420+18.7; WL 157; AND NO FOUND ALLOWABLE DAMAGE ON SRM 53-30-15-1A-1; PART CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; L=0.257'' X W=0.150'' X D=0.010''; TOOL USED CALIPER P/N 505-675(ISOOO887) S/N 05946723.; [02] REMOVED FCB FWD SHIELD RBL 23; BS 420 TO BS 440 WL 157 IAW SRM 51-40-02-0G-0; [03] VERIFIED EVALUATION OF FCB FWD SHIELD RBL 23; BS 420+18.7; WL 157; AND FOUND NO ALLOWABLE DAMAGE ON SRM 53-30-15-1A-1; PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; L=0.257'' X W=0.150'' X D=0.010''; TOOL USED CALIPER P/N 505-675(ISOOO887) S/N 05946723.; [04] THIS JOB CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD#TTG8Q0054DK2.; [05] REMOVE AND REPLACE FCB FWD SHIELD CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD#TTG8Q0054DK2; [06] VERIFIED REMOVAL AND REPLACEMENT OF FCB FWD SHIELD CARD WILL BE ACCOMPLISHED ON CUSTOMER CARD#TTG8Q0054DK2 CARD COMPLETE
